# SDR 97ZZZX3941

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Bangor Aircraft Repair Station, repair station RO5R178N
- Aircraft: N2FOR
- Make and model: Amd FALCOND
- Aircraft serial: DA20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Rig
- Location: Uplock
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS EGYPTIAN REGISTERED.  GEAR DOORS ON LANDING GEAR WOULD NOT RETRACT WHEN GEAR WAS RETRACTED.  CHECKED UPLOCK SWITCHES AND FOUND THE NOSE GEAR UPLOCK SWITCH WOULD NOT CLOSE TO ALLOW THE GEAR DOORS TO CLOSE.  ALSO, FOUND THE MECHANICAL UNLOCK CONTROLS MOVED TOO HARD.  LUBED MECHANICAL UNLOCK AND MOVES OKAY.  COMPLETED A RETRACT TEST AND GEAR PERFORMED PROPERLY.
